I applied the cream and inserted the ovule 4 hours ago but it doesn't feel any better, it feels the same, not terrible but I can feel a slight itch is this normal? How long till I feel any effects?
It is completely normal not to feel symptoms getting better after use. You should be fine! (: If your symptoms do not get better in 3 days or symptoms last more than 7 days, that may be signs that the treatment is not working or you may have a more serious problem.If this is the case, stop use of the product and contact your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2015 • 1 answer
Posted 25 Apr 2015 • 2 answers
Monistat-1 - I used the Monistat 1 on Wed today is Monday and I still feel sore and itchy. I started
Posted 28 Apr 2015 • 2 answers
Posted 5 Apr 2017 • 2 answers
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers